6 doctors weighed in:
If I use sudafed I tend to get restless leg syndrome and feel like I want to jump out of my skin. Is this an allergy to it?
6 doctors weighed in

Dr. Luis Villaplana
Internal Medicine
4 doctors agree
In brief: Not an allergy
Just a common side effect.

In brief: Not an allergy
Just a common side effect.
Dr. Luis Villaplana
Dr. Luis Villaplana
Thank
Dr. Tracey Marks
Psychiatry
In brief: Probably side effect
It sounds more like a side effect.
Sudafed can be stimulating and too much stimulation can cause what you are experiencing.

In brief: Probably side effect
It sounds more like a side effect.
Sudafed can be stimulating and too much stimulation can cause what you are experiencing.
Dr. Tracey Marks
Dr. Tracey Marks
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors